# SDR CA020125007

- Difficulty date: January 25, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 12,366 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Adjuster
- Condition: Cracked
- Location: Antitorque Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PEDAL ADJUSTER LOCATION PIN SUPPORT CRACKED CAUSING THE PEDAL ADJUSTER LEVER TO BE UNMOVEABLE AND THE PEDALS UNADJUSTABLE.
